# SDR 95ZZZX3612

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8521G
- Make and model: Cessna 310R
- Aircraft serial: 310R0931
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SE13
- Condition: Failed
- Location: Lt Mlg Downlock
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOWN AND LOCK LIGHT INOP.  JACKED AIRCRAFT, FOUND DOWN AND LOCK SWITCH DEFECTIVE.  REMOVED AND REPLACED SWITCH ASSY.  OPS GOOD.
